* All prices include VAT
Indicated to facilitate removal excess of mucus and phlegm in colds and flu, for adults and adolescents from 12 years old
This product is no longer in stock
1. What it is Fluidín Mucolytic and what it is used
Carbocisteine, the active ingredient of this medicine belongs to the group of medicines called mucolytics, which act by decreasing the viscosity of mucus, fluidificándolo and facilitating their elimination.
Mucolytic Fluidín is indicated to facilitate removal of excess mucus and phlegm in colds and flu, for adults and adolescents from 12 years old.
2. What you need to know before you start taking Fluidín Mucolytic
Do not take Fluidín Mucolytic if:
- If you are allergic (hypersensitive) to Carbocisteine and derivatives thereof, or any of the other ingredients of this medicine (listed in section 6).
- If you have stomach ulcers or duodenum.
- This medicine is contraindicated in children less than 2 years old.
Warnings and Precautions
Consult your doctor or pharmacist before you start taking Fluidín Mucolytic.
- If you have asthma or severe respiratory disease because it can increase airway obstruction.
- During the first days of treatment you will see an increase in mucus and phlegm that will diminish throughout treatment.
Taking with other medicines Mucolytic Fluidín
Tell your doctor or pharmacist if you are taking, have recently taken or might take any other medicines.
Do not take this medication with medicines used to reduce non-productive cough (antitussive) or with medicines used to inhibit bronchial secretions because it can cause an accumulation of mucus fluidised.
Taking Fluidín Mucolytic with food and drink
Take this medicine preferably before meals.
Use in children
This medicine should not be given to children under 12 years old.
Pregnancy and lactation
If you are pregnant or breast-feeding, you think you may be pregnant or planning to become pregnant, ask your doctor or pharmacist before using this medicine.
This medicine should not be used during pregnancy unless your doctor tells you.
Driving and using machines
The influence of Fluidin mucolytic on ability to drive and use machines or negligible.
Mucolytic Fluidín contains sucrose, methyl parahydroxybenzoate, sodium salt (E219), propyl parahydroxybenzoate, sodium salt (E-217) and sulfites.
This medicine contains sucrose. If your doctor has told you have an intolerance to some sugars, contact your doctor before taking this medicine.
Patients with diabetes mellitus should be aware that this medicine contains 2 g of sucrose per 5 ml.
It can cause allergic reactions (possibly delayed) because it contains methyl parahydroxybenzoate, sodium salt (E219) and propyl parahydroxybenzoate, sodium salt (E-217).
This medicine may cause severe allergic reactions and bronchospasm (sudden sensation of drowning) because it contains sulfites.
3. How to take Fluidín Mucolytic
Follow exactly the instructions of medicine administration in this leaflet or as your doctor or pharmacist. If in doubt ask your doctor or pharmacist.
The recommended dose is:
- Adults and adolescents from 12 years: Initially 15 ml (750 mg of Carbocisteine) 3 times a day. Once observe improvement, can be reduced to 10 ml (500 mg of carbocisteine) 3 times a day.
Use in children:
Children under 12 years old can not take this medicine.
This medicine is given orally, either alone or diluted in water or other liquid, preferably before meals.
Instructions for proper administration of the preparation:
Take the amount of medication to be taken using the measuring cup included in the box that has marked the following measures: 2.5 ml, 5 ml, 7.5 ml, 10 ml and 15 ml.
Place the measuring cup on a flat surface and at eye level. Fill it with the solution to the line that indicates your dose.
After use, wash the measuring cup with water.
You should drink water after each dose and plenty of fluids during the day.
If it gets worse, or does not improve after 5 days of treatment, or fever, skin rash, persistent headache or sore throat occurs, you should consult your doctor.
If you take more than you should Fluidín Mucolytic
If you have taken more than you should Fluidín Mucolytic, you may notice stomach pain, nausea and diarrhea, itching and skin rashes.
If you take more Fluidín Mucolytic than you should, immediately consult your doctor or pharmacist or call the poison control center, phone: +34 91 562 0420, indicating the medicine and the amount taken.
4. Possible side effects
Like all medicines, Fluidín Mucolytic can cause side effects, although not everybody gets them.
During the period of use of Carbocisteine we have observed the following side effects which often could not be established accurately.
Sometimes nausea, upset stomach or diarrhea, which usually disappear by decreasing the dose may appear.
Rarely they observed other reactions such as bleeding in the stomach or intestine, headache, itching and skin rashes and rarely trouble breathing.
In these cases, it is advised to stop treatment and consult a doctor.
5. Conservation Fluidín Mucolytic
Keep this medicine out of the sight and reach of children. It does not require any special storage conditions.
Do not use this medicine after the expiry date shown on the bottle label or carton after EXP. The expiry date is the last day of that month.
Medicines should not be disposed of via wastewater or household waste. Place containers and medicines no longer required in Point SIGRE pharmacy. If in doubt, ask your pharmacist how to dispose of medicines no longer required. This way you will help to protect the environment.
6. Contents of the pack and other information
Mucolytic Fluidín composition:
- The active substance is Carbocisteine. Each ml of oral solution contains 50 mg of Carbocisteine.
- The other ingredients are sucrose, methyl parahydroxybenzoate, sodium salt (E-219), propyl parahydroxybenzoate, sodium salt (E217), scents of wild raspberry, orange and cocoa, Caramelina, hydrochloric acid for adjustment pH, sodium hydroxide for pH adjustment, demineralized water. See section 2, "Fluidin Mucolytic contains sucrose, methyl parahydroxybenzoate sodium salt (E219), propyl parahydroxybenzoate sodium salt (E217) and sulphites."
Authorization holder responsible for marketing and manufacturing:
FAES FARMA, S.A.
Maximo Aguirre, 14
Source: Spanish Agency for Medicines and Health Products